# SDR FDEA202304110642

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,709 hours, 25,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Part serial: 259770
- Condition: Damaged
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SLIDE LIGHT ON THE L1 ENTRY DOOR IS BURNED OUT.  DOES NOT ILLUMINATE WHEN DOOR ARMED AND BULB TESTS  BAD   DURING INSPECTION OF L1 DOOR GIRT BAR, FOUND LEAF  SPRING ON GIRT BAR DAMAGED AND OBSTRUCTING FWD GIRT  BAR SLIDER. REMOVED AND REPLACED GIRT BAR ASSY.  ALL OPS CHECKS GOOD AT THIS TIME. SLIDE LIGHT  ILLUMINATES PROPERLY. ADJUSTMENT AND TESTS CHECKS  GOOD AT THIS TIME
